Three Sonatas for Unaccompanied Violin
Bibliographic Data
| ID | 10665010 |
|---|---|
| Authors | David Allenby, Reger Reger, Ulrike-Anima Mathe |
| Year | 1993 |
| Volume | 134 |
| Issue | 1806 |
| Pages | 468 |
| Publication date | 1993-08-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Musical Times (JOURNAL) |
| Journal identifiers | ISSN: 0027-4666 • E-ISSN: 2397-5318 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1003040 |
| OpenAlex | W2801496872 |
| Language | EN |
| Highly cited | No |
|---|